I have had four 10mg doses and have been in bed all weekend,with a headache. Not sure if this side effect will pass or if I should,call my doctor. Taking for MDD
I've been taking the same dose for MDD also for about three weeks. I'm very "headache sensitive" : migraines. This med has Not increased my headaches, it's actually seems to help. Give it more time. Maybe it's the change in seasons? Give it a few more days then call doc. Good luck.
In all of my 60 years, I have NEVER even had one migraine. Also, headaches overall have been virtually non-existent. But sometime after the onset of taking Trintellix (that replaced the maximum dose of Viibryd, which did not effectively treat my depression), I developed severe, debilitating migraines (with all the classic symptoms). So, I started breaking the tablet in half but still had the same migraines.
Today, I held off on taking all of my a.m. meds except Viibryd (to replace Trintellix), and no migraines. It is just after the noon hour (without headaches so far today), and I will now take the rest of my a.m. meds. This may not be the complete answer for me, but it was certainly an instant result. And I know that some will be critical for experimenting with my medications absent professional consultation, but my psyche doctor only has time to see me about only 4 to 6 months. And my neurologist pointed to medication interaction as the root of several other issues I have been experiencing, referred me to a local psychiatrist as the only professional in the area that he was confident could address my situation. But he will not have an opening for me in a full 6 months.
Now that I seem to come upon the answer, I am going to call into my GP to get a med change.
I took my first dose of trintellix yesterday at about 3. Around 5 I got a bad headache and have had it since. Today when I took my next dose at around noon, about 20 mins after my headache increased and I got a giant wave of nausea. I hope my body gets used to this med and that it works, as I am almost out of other options.
Headaches are one of the most common side effects of Trintellix (and most antidepressants):
Very common (10% or more of users): Headache (up to 14.7%)"
The good news is:
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
You should always let your doctor know if you're having side effects, but they do generally resolve on their own... and quickly.
Best regards, Wildcat
I have been getting headaches a few days after I stopped taking Trintellix and nausea and dizziness.
This happened after taking them for almost 2 weeks and the dosage was 5 mg and was supposed to be increased to 10 mg after one week but I decided to stop taking them because I don't like the way they make me feel.
I hope that you are starting to feel better now.
- Trintellix Information for Consumers
- Trintellix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Nov 2018 • 6 answers
Trintellix - I was taking Brintellix for almost 2 weeks but the side effects such as muscle weakness
Updated 16 Sep 2018 • 1 answer
Updated 28 Nov 2018 • 2 answers
Updated 9 Dec 2018 • 1 answer
Updated 19 days ago • 1 answer